A 42-year-old member asked:
Disclaimer

miconazole yeast infection medication side effects. what should i do?

1 doctor answer
Dr. Luis Villaplana
34 years experience Internal Medicine
STOP IT AND: Consult your doctor for alternatives.
Answered on Sep 30, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old member asked:
Dr. Robert Jackson
42 years experience Dermatology
no: No, continue for the recommended days.
A female asked:
Dr. Anne Phelan-adams
A Verified Doctor answered
A US doctor answered Learn more
The white chunky: substance may be a combination of the melted capsule (suppository) and vaginal discharge from the yeast infection itself. The miconazole should be in ... Read More
A 20-year-old female asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
No, its the: infection drainage mixed wi the miconazole. It should clear in the next day or 2. If it doesn't,see your Dr.
1
1 thank
A female asked:
Dr. John Berryman
53 years experience Obstetrics and Gynecology
Early bleeding?: It is not the medicine. If you are not on oral birth control, the end ofyour "period 14 days ago" (assuming the start was 14 days ago) is about the t ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month